MathSciNet Relay Station
MathSciNet bibliographic data
MR3124335 34A08 (26A33)
Mei, Zhan-Dong; Peng, Ji-Gen; Zhang, Yang A characteristic of fractional resolvents. Fract. Calc. Appl. Anal. 16 (2013), no. 4, 777–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement